# SDR SWAA2025071079802

- Difficulty date: June 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 26L,  BS 540 IN FWD CARGO COMPARTMENT.   REPAIRED STRINGER 26L LOCATED BETWEEN BS 540 TO BS 500D AT FWD CARGO COMPARTMENT IAW SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206, SHEET 1 AND SHEET 2.
